# SDR UPS09554471

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING L/E SKIN UPPER SURFACE AT O/B END OF NR 7 SLAT, SKIN HAS 8 INCH CRACK.  REPAIRED PER B757-5740-11855 AND SRM 51-40-02-0G.
